Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 367, Number 12

All articles in this issue are freely accessible.

Non-periodic bifurcations for surface diffeomorphisms
Vanderlei Horita, Nivaldo Muniz and Paulo Rogério Sabini.
Trans. Amer. Math. Soc. 367 (2015), 8279-8300
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Curvature estimates for minimal submanifolds of higher codimension and small G-rank
J. Jost, Y. L. Xin and Ling Yang.
Trans. Amer. Math. Soc. 367 (2015), 8301-8323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Fox reimbedding and Bing submanifolds
Kei Nakamura.
Trans. Amer. Math. Soc. 367 (2015), 8325-8346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Movement of centers with respect to various potentials
Shigehiro Sakata.
Trans. Amer. Math. Soc. 367 (2015), 8347-8381
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Highest weight $\mathfrak {sl}_2$-categorifications II: Structure theory
Ivan Losev.
Trans. Amer. Math. Soc. 367 (2015), 8383-8419
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Split subvarieties of group embeddings
Nicolas Perrin.
Trans. Amer. Math. Soc. 367 (2015), 8421-8438
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Detecting fast solvability of equations via small powerful Galois groups
S. K. Chebolu, J. Mináč and C. Quadrelli.
Trans. Amer. Math. Soc. 367 (2015), 8439-8464
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Generic base algebras and universal comodule algebras for some finite-dimensional Hopf algebras
Uma N. Iyer and Christian Kassel.
Trans. Amer. Math. Soc. 367 (2015), 8465-8486
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On Markov processes with polynomial conditional moments
Paweł J. Szabłowski.
Trans. Amer. Math. Soc. 367 (2015), 8487-8519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Choquet integration on Riesz spaces and dual comonotonicity
Simone Cerreia-Vioglio, Fabio Maccheroni, Massimo Marinacci and Luigi Montrucchio.
Trans. Amer. Math. Soc. 367 (2015), 8521-8542
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Eigenspace arrangements of reflection groups
Alexander R. Miller.
Trans. Amer. Math. Soc. 367 (2015), 8543-8578
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some remarks on the entropy for algebraic actions of amenable groups
Nhan-Phu Chung and Andreas Thom.
Trans. Amer. Math. Soc. 367 (2015), 8579-8595
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Matroids of gain graphs in applied discrete geometry
Shin-ichi Tanigawa.
Trans. Amer. Math. Soc. 367 (2015), 8597-8641
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Rationality of the moduli spaces of Eisenstein $K3$ surfaces
Shouhei Ma, Hisanori Ohashi and Shingo Taki.
Trans. Amer. Math. Soc. 367 (2015), 8643-8679
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Weak multiplier bialgebras
Gabriella Böhm, José Gómez-Torrecillas and Esperanza López-Centella.
Trans. Amer. Math. Soc. 367 (2015), 8681-8721
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Multiplicity of solutions for resonant Neumann problems with an indefinite and unbounded potential
Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu.
Trans. Amer. Math. Soc. 367 (2015), 8723-8756
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Multi-dimensional stability of waves travelling through rectangular lattices in rational directions
A. Hoffman, H. J. Hupkes and E. S. Van Vleck.
Trans. Amer. Math. Soc. 367 (2015), 8757-8808
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Equivalence classes of subquotients of pseudodifferential operator modules
Charles H. Conley and Jeannette M. Larsen.
Trans. Amer. Math. Soc. 367 (2015), 8809-8842
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Weakly holomorphic modular forms and rank two hyperbolic Kac-Moody algebras
Henry H. Kim, Kyu-Hwan Lee and Yichao Zhang.
Trans. Amer. Math. Soc. 367 (2015), 8843-8860
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Scattering for the Klein-Gordon equation with quadratic and variable coefficient cubic nonlinearities
Hans Lindblad and Avy Soffer.
Trans. Amer. Math. Soc. 367 (2015), 8861-8909
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Kan subdivision and products of simplicial sets
Vegard Fjellbo and John Rognes.
Trans. Amer. Math. Soc. 367 (2015), 8911-8931
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Mori program and Non-Fano toric Homological Mirror Symmetry
Matthew Ballard, Colin Diemer, David Favero, Ludmil Katzarkov and Gabriel Kerr.
Trans. Amer. Math. Soc. 367 (2015), 8933-8974
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Conditions for the vanishing of the genus-2 G-function
Xiaobo Liu and Xin Wang.
Trans. Amer. Math. Soc. 367 (2015), 8975-8996
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The adiabatic limit of wave map flow on a two-torus
J. M. Speight.
Trans. Amer. Math. Soc. 367 (2015), 8997-9026
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions